# SDR DHL2002709001

- Difficulty date: January 11, 2002
- Submitted: January 11, 2002
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield Wiper
- Condition: Out Of Adj
- Location: Windshield
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O WINDSHIELD WIPER BLADE WILL NOT RUN IN LOW.  ADJUSTED F/O'S WIPER IAW 727 MM CHP 30-42-01, OPS CHECK NORMAL AT THIS TIME.
